# SDR SWAA2025020492883

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8898L
- Make and model: Boeing 737-8
- Aircraft serial: 68046
- Aircraft time: 4,891 hours, 2,698 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14 D; EXIT ROW SEAT; IS NOT SUPPOSED TO RECLINE<[01].  ADJUSTED STOP ON HYDROLOCK IAW MM 25-22-00.
